# SDR A6WA202306098628

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 39,382 hours, 38,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR UP, RECEIVED NOSE DOOR OPEN WARNING AND GEAR DISAG WARNING. CW QRH MESSAGES CLEARED. NLG SHOWED GREEN DURING EVENT. MANUAL RELEASE NOT USED.  *******AIRCRAFT REMOVED FROM SERVICE*********  REMOVED AND REPLACED NOSEWHEEL CENTERING PROX SENSOR BRACKET IAW AMM    32-61, OPS CHECK GOOD.  REMOVED PLACARD AND REMOVED FROM MEL.
